# SDR SWIA2021072259724

- Difficulty date: April 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DURING DVI OF AFT BAG DOOR SURROUND INTERNAL STRUCTURE, FOUND (BOTH) FWD & AFT CROTCH FITTINGS TO HAVE MILD "CHAFED" AREA ON INBD EDGES (MARKED).     (C-CHECK RO 7/20/2021)    REMOVED MILD CHAFFING AND BURRS ON AFT BAGGAGE BAY DOOR SURROUND "CROTCH FITTINGS" REF: CRJ700 SRM 51-12-00-001-001-A01.  NO ALLOWABLE DAMAGE. OUT OF LIMITS. RECIEVED AND COMPLIED WITH REO 670-53-61-1883 REV -- DATED 2021-05-05 DISPOSITION STEP 1- 3.
